# SDR AALA201607139003

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 57,326 hours, 24,396 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A8673
- Condition: Contaminated
- Location: Lt Overwing
- Part time: 38,226 hours, 19,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LEFT WING EMERGENCY SLIDE HAS WATER LEAKING FROM INSIDE SLIDE ENCLOSURE BOX.  REPLACED THE SLIDE IAW TASK CARD 26C19053012.
